# SDR DXTA200500644

- Difficulty date: March 28, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 1,737 hours, 969 cycles
- System (JASC): 2760 · Drag Control System
- Part: Position Switch
- Part number: MS272407
- Condition: Shorted
- Location: Speed Brake
- Part time: 1,378 hours, 989 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O UNSAFE EICAS ILLUMINATED DURING TAKEOFF ROLL.  ABORTED AT 120 KNOTS.  ATTEMPTED TO DUPLICATE INDICATION IN HANGER WITH EXTERNAL POWER SUPPLIED, COULD NOT DUPLICATE.  INSPECTED ALL 8 AIRBRAKE SWITCHES VISUALLY FOR OBVIOUS DEFECTS, NONE NOTED.  RANG OUT AIRBRAKE SWITCHES FROM CONNECTOR 364P AND FOUND INTERMITTANT SHORT TO GROUND AT PIN BB.  ISOLATED SHORT TO PIN 2 AT TB 112.  FOUND SHORT TO EXIST ON WIRE 2-20 OF AIRBRAKE SWITCH 48C.  REMOVED AIRBRAKE SWITCH P/N MS27240-7 NSN AND INSTALLED NEW AIRBRAKE SWITCH P/N MS27240-7, NSN AS NEEDED.  WORK ACCOMPLISHED IAW G200 M/M 27-60-20.
